EconPapers    
Economics at your fingertips  
 

On Subnormal Solutions of Periodic Differential Equations

Zong-Xuan Chen and Kwang Ho Shon

Abstract and Applied Analysis, 2010, vol. 2010, 1-16

Abstract:

We investigate the existence and the form of subnormal solutions of higher-order linear periodic differential equations, and precisely estimate the growth of all solutions.

Date: 2010
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/170762.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/170762.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:170762

DOI: 10.1155/2010/170762

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:170762